# SDR SWAA2025060979527

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 34,216 hours, 16,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW CEILING EMERGENCY EXIT SIGN BROKEN<[01] R&R EXIT ROW CEILING EMERGENCY EXIT SIGN LIGHT ASSY AS PER AMM 33-51-01.OPS CHECK GOOD.
